# SDR HEEA967262

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121612
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITS WEAK AND HARD TO TUNE. FOUND PHOTOCELL BAD.  REPLACED PHOTOCELL V101 AND LENS COVER.  BENCH CHECK GOOD.
